Contemporary Analysis and Applied Mathematics

56.009 41.043

Contemporary Analysis and Applied Mathematics (CAAM) (ISSN : 2147-3730, e-ISSN : 2149-861X) is published twice a year (March and September) by The Graduate School of Sciences and Engineering, Fatih University, Istanbul, Turkey. Contemporary Analysis and Applied Mathematics is an international journal dedicated to the latest advancement in analysis and applied mathematics. CAAM is an open access journal and there is no publication fee.


New Trends in Mathematical Analysis for Solving Engineering Complex Problems

Deadline for submissions: 15 November 2016


Journal Homepage Image

Volume: 4 Number: 1

Table of Contents


CAAM Vol 4 No 1 PDF
Full Text
A Cauchy-Goursat problem for the generalized Euler-Poisson-Darboux equation PDF ABSTRACT ÖZET (Türkçe)
Akhmadjon K Urinov, Akhrorjon I Ismoilov, Azizbek O Mamanazarov
On the behavior of the solution of a nonlinear multidimensional polytropic filtration problem with a variable coefficient and nonlocal boundary condition PDF ABSTRACT ÖZET (Türkçe)
Zafar Ravshanovich Rakhmonov, Mersaid Aripov
Boundary value problem for a parabolic-hyperbolic equation in a rectangular domain PDF ABSTRACT ÖZET (Türkçe)
Djumaklych Amanov
Averaging method for controlled discrete systems with variable delays PDF ABSTRACT ÖZET (Türkçe)
Olga D Kichmarenko, Maryna L Karpycheva
Hermite-Hadamard type inequalities for co-ordinated (α₁,m₁)-(α₂,m₂)-convex functions via fractional integrals PDF ABSTRACT ÖZET (Türkçe)
Merve Esra Yıldırım, Abdullah Akkurt, Hüseyin Yıldırım
Upper estimate for the norm of some matrix operators on the sequential weak lp space PDF ABSTRACT ÖZET (Türkçe)
Gholamreza Talebi, Mohammad Ali Dehghan, Mohammad Soleymani
Courant's minimax principle for two-interval boundary-value problems with interaction conditions PDF ABSTRACT ÖZET (Türkçe)
Kadriye Aydemir
Some classes of almost cosymplectic manifolds PDF ABSTRACT ÖZET (Türkçe)
Saadet Dogan, Müge Karadağ
Some g-best proximity point results in G-metric spaces PDF ABSTRACT ÖZET (Türkçe)
Aynur Şahin, Metin Başarır, Safeer Hussain Khan
A third order of accuracy difference scheme for the Neumann type overdetermined elliptic problem PDF ABSTRACT ÖZET (Türkçe)
Charyyar Ashyralyyev
A note on the generalized relative lower order of meromorphic functions PDF ABSTRACT ÖZET (Türkçe)
Sanjib Kumar Datta, Tanmay Biswas, Ahsanul Hoque
On series of fuzzy numbers PDF ABSTRACT ÖZET (Türkçe)
Özer Talo, Uğur Kadak, Feyzi Başar
Impulsive retarded fractional differential equations with variable moments PDF ABSTRACT ÖZET (Türkçe)
Hilmi Ergören

ISSN: 2149-861X